# SDR AALA202503178252

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 35,445 hours, 14,648 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN 1L DOOR SLIDE ARMED LIGHT ON WITH DOOR OPEN, ALONG WITH A FLIGHT ATTENDANTS PANEL CATION LIGHT. MAINTENANCE NOTED THAT A CHECK DOOR PRESSURE MESSAGE DISPLAYS DURING MOVEMENT OF THE DOOR. MAINTENANCE FOUND CONNECTOR 360RH1A HAD 2 BROKEN WIRES ON THE 1L DOOR AND REPAIRED THEM PER ESPM 20-53-29. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 23-73-00 WITH NO FAULTS NOTED.
